# SDR CALA2025081407741

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 80,251 hours, 35,124 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS HOLE ON UPPER SURFACE.  REPAIRED LEFT ELEVATOR ON UPPER SURFACE IAW SRM 55-21-11-30 0-004. SANDWICH STRUCTURE AREA NEW STRUCTURAL REPAIR (DAMAGES LESS THAN 1000MNF (1.55IN)) CATEGORY A REPAIR ALL MAINTENANCE REPAIRS RII AND CIR REQUIREMENTS ACCOMPLISHED ON OPS 9905.
